# SDR 08FDEA02697

- Difficulty date: July 4, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,522 hours, 17,092 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53971006208
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT STRINGER P 56 LT, C 55-58.  REPAIR PERFORMED BY REWORK OF CORROSION, NDT FOR CORROSION REMOVAL AND FLAP PEENING IAW RAS/EFW/9000048/2008 ISS A, APPROVED BY EA 6-5316-120115.
